Aa
Aa
A
A
A
Close
442658 tn?1563386491

HOW DO I SLEEP

IM ON DAY 11 WD FROM OPIATES.  I FELT MORE ENERGY ON DAY 5 THAN I DO TODAY.   I GET SO TIRED SO EASILY AND CANNOT SLEEP AT NIGHT.  SHOULD I FORCE MYSELF TO DO MORE TASKS DURING THE DAY? I  AM FOLLOWING ALL THE RULES OF WD...FEEL GOOD IN THE HEAD BUT PHYSICALLY DRAINED.  AM I NORMAL?
6 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hey maria!  I know how you feel.  The first week or 2 after I left the detox center,  I felt pretty good.  I feel worse now than I did then.  I dont really understand it.  I have no energy whatsoever and im still struggling with the cravings and a little depression.  Just BLAH!!  I hope I dont feel like this forever.  Have you been taking any vitamins?  I know they are really bad for you,  but I drink alot of energy drinks and they help me so much.  I guess they are better than the alternative... :)  I take liquid B12 vitamin also.  There are so many vitamins you can take along with excersise, that will help you with your energy.....  Hope you feel better soon!  :)
Helpful - 0
Avatar universal
MELATONIN.......have you tried it?  it has to be the sublingual kind from GNC....don't buy it from the drugstore.  That stuff is [email protected]

Please give it a try.  You can also throw in some tylenol Pm too.

I hope you get some sleep soon.

Luv,
Nauty.........
Helpful - 0
547883 tn?1218792426
for years BEFORE taking drugs i could never sleep. so instead i learned classical guitar chemistry etc, kind of used it as a double life, if you cant sleep but can still function, just do some stuff you love maybe, download music ( thats my current thing ) or whatever, no sleep is only a problem if its a problem ( make sense ), if your worn out and still cant sleep thats a real pain in the arse i fully understand that too, i have heard that GOOD melatonin as stated above is good, you can also use antihistamines like for allergies things like polaramine phernergan even doxlamine they are not addictive and they only work for about a week but they sure as **** make you VERY sleepy
Helpful - 0
554442 tn?1221235225
Diphenhydramine is the med in Tylenol PM that makes you sleepy which is the ingrediant in Benadryl,,so instead of taking all that Tylenol take Benadryl instead. Also take one or two Benadryl with a Melatonin that usually works well with me when it comes to sleep.  Good luck
Helpful - 0
401095 tn?1351391770
the aminos and vitamins can help lots with the energy and exercise is the key ingredient for me...if u r not sleeping, this could be alot of it and lack of sleep can make u weak...talk to ur doctor about the sleep problems if u have already tried the herbs and OTC meds like tylenol pm...hang in there...hold on tight
Helpful - 0
Avatar universal
Benedryl worked for me and I was horrible.  I used to watch the sun come up.  I just went to good ole Wal-mart and bought their generic brand.  Worked fine for me, except you feel grogy when you wake up.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.